# SDR SWIA200718543

- Difficulty date: July 28, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 8,289 hours, 7,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT NEAR MAIN CABIN DOOR IS DETACHED FROM WALL.  REPLACED LIGHT ASSEMBLY IAW CRJ 200 AMM 33-51-10.  OPS CHECK GOOD, PN/ON BR9279-232, PN/OFF BR9279-013.
